Vol 49, No 2 (2017)


Table of Contents


(n, k)-Multiple Factorials with Applications PDF
Abdur Rehman, Shahid Mubeen, Sajid ur Rehman Siddiqi
Numerical Solution of Fractional Order Epidemic Model of a Vector Born Disease by Laplace Adomian Decomposition Method PDF
Fazal Haq, Kamal Shah, Asaf Khan, Muhammad Shahzad, Ghaus ur Rahman
A Novel Labeling Algorithm on Several Classes of Graphs PDF
M. Khalid Mahmood, Shahbaz Ali
Generalization of Higher Order Homomorphism in Configuration Complexes PDF
M. Khalid, Javed Khan, Azhar Iqbal
Sequence Of Multi-Step Higher Order Iteration Schemes For Nonlinear Scalar Equations PDF
Muhammad Saqib, Muhammad Iqbal
A Modified Factor-type Estimator under Two-phase Sampling PDF
A. Audu, A. A. Adewara
Existence and Uniqueness of Solutions of Mathematical Models of Predator Prey Interactions PDF
Hafiz Abdul Wahab, Hafiz Abdul Wahab, Saeed Ur Rahman, Saira Bhatti, Muhammad Shahzad, Muhammad Naeem
Derivative Based Hybrid Genetic Algorithm: A Preliminary Experimental Results PDF
Muhammad Asim, Javed Iqbal, Muhammad Asif Jan, Javed Iqbal
Somewhere Dense Sets and ST1-Spaces PDF
T. M. Al-shami
Heat Transfer in Magnetohydrodynamic Second Grade Fluid with Porous Impacts using Caputo-Fabrizoi Fractional Derivatives PDF
Kashif Ali Abro, Muhammad Anwar Solangi
New Refinement of Jensen-Mercer’s Operator Inequality and Applications to Means PDF
Khuram Ali Khan, Muhammad Adil Khan, Uzma Sadaf
A Brief Review of Kalimuthu’s Geometrical Publications PDF
M. Sivasubramanian

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Copyright © 2006 Information Technology Centre University of the Punjab. All rights reserved